Alert archive / Missouri / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 7, NWS St. Louis, MO

February 22, 20239 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Feb 22, 2023, 11:58 AM CST for 9 counties in Missouri. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 22, 2023, 11:58 AM CST (17:58 UTC)
Expired
Feb 22, 2023, 1:00 PM CST
In force
62 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Audrain County, MO, Callaway County, MO, Franklin County, MO, Gasconade County, MO, Lincoln County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 61 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.0 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2023-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 109 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2023-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
109 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

427 
WUUS53 KLSX 221758
SVRLSX
MOC007-027-071-073-113-139-151-163-219-221900-
/O.NEW.KLSX.SV.W.0007.230222T1758Z-230222T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
1158 AM CST Wed Feb 22 2023

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Western Lincoln County in east central Missouri...
  Southeastern Audrain County in central Missouri...
  Montgomery County in east central Missouri...
  Northeastern Callaway County in central Missouri...
  Western Franklin County in east central Missouri...
  Eastern Osage County in central Missouri...
  Warren County in east central Missouri...
  Western Pike County in northeastern Missouri...
  Gasconade County in east central Missouri...

* Until 100 PM CST.

* At 1157 AM CST, severe thunderstorms were located along a line
  extending from near Williamsburg to 7 miles east of Chamois to near
  Belle, moving northeast at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Shamrock around 1205 PM CST.
  Montgomery City, Hermann, Wellsville, Martinsburg and Big Spring 
  around 1210 PM CST.
  New Florence, Rosebud, Buell and Drake around 1215 PM CST.

Other locations in the path of these severe thunderstorms include
Gerald, Jonesburg, New Hartford, Beaufort, Hawk Point, Bowling Green,
New Haven, Treloar, Washington, Troy, Davis, Marthasville and
Tarrants.

This includes Interstate 70 in Missouri between exits 155 and 200.
 
This also includes Deutschheim Historic Site and Graham Cave State
Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3952 9108 3923 9092 3889 9096 3848 9096
      3821 9138 3821 9153 3816 9153 3815 9164
      3829 9165 3829 9174 3861 9172 3896 9184
TIME...MOT...LOC 1757Z 230DEG 51KT 3896 9173 3867 9163 3823 9166 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MRM
3 follow-up statements
103 
WWUS53 KLSX 221814
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1214 PM CST Wed Feb 22 2023

MOC027-151-221823-
/O.CAN.KLSX.SV.W.0007.000000T0000Z-230222T1900Z/
Callaway MO-Osage MO-
1214 PM CST Wed Feb 22 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CALLAWAY AND
EASTERN OSAGE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3923 9092 3889 9096 3848 9096 3821 9138
      3821 9153 3816 9153 3815 9164 3911 9163
      3952 9109
TIME...MOT...LOC 1813Z 243DEG 38KT 3910 9156 3864 9147 3824 9157 

$$

MOC007-071-073-113-139-163-219-221900-
/O.CON.KLSX.SV.W.0007.000000T0000Z-230222T1900Z/
Lincoln MO-Audrain MO-Montgomery MO-Franklin MO-Warren MO-Pike MO-
Gasconade MO-
1214 PM CST Wed Feb 22 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CST
FOR WESTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...EAST CENTRAL
AUDRAIN COUNTY IN CENTRAL MISSOURI...MONTGOMERY...WESTERN FRANKLIN
AND WARREN COUNTIES IN EAST CENTRAL MISSOURI...WESTERN PIKE COUNTY IN
NORTHEASTERN MISSOURI AND GASCONADE COUNTIES IN EAST CENTRAL
MISSOURI...

At 1213 PM CST, severe thunderstorms were located along a line
extending from Wellsville to near Hermann to near Bland, moving
northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Hermann, Wellsville, Buell, New Haven, Rosebud, Treloar, Gerald, 
  New Hartford, Warrenton, Bowling Green, Truesdale, Beaufort, 
  Wright City, Innsbrook, Tarrants, Eolia and Union.

This also includes Deutschheim Historic Site and Graham Cave State
Park.
 
This includes Interstate 70 in Missouri between exits 170 and 200.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3923 9092 3889 9096 3848 9096 3821 9138
      3821 9153 3816 9153 3815 9164 3911 9163
      3952 9109
TIME...MOT...LOC 1813Z 243DEG 38KT 3910 9156 3864 9147 3824 9157 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MRM
682 
WWUS53 KLSX 221834
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1234 PM CST Wed Feb 22 2023

MOC007-073-221844-
/O.CAN.KLSX.SV.W.0007.000000T0000Z-230222T1900Z/
Audrain MO-Gasconade MO-
1234 PM CST Wed Feb 22 2023

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL AUDRAIN AND
GASCONADE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CST for northeastern
and east central Missouri.

LAT...LON 3923 9092 3889 9096 3848 9096 3822 9137
      3870 9137 3925 9142 3952 9109
TIME...MOT...LOC 1834Z 230DEG 51KT 3929 9127 3883 9118 3843 9128 

$$

MOC071-113-139-163-219-221900-
/O.CON.KLSX.SV.W.0007.000000T0000Z-230222T1900Z/
Lincoln MO-Montgomery MO-Franklin MO-Warren MO-Pike MO-
1234 PM CST Wed Feb 22 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CST
FOR WESTERN LINCOLN...NORTHEASTERN MONTGOMERY...WESTERN FRANKLIN...
WARREN COUNTIES IN EAST CENTRAL MISSOURI AND WESTERN PIKE COUNTIES IN
NORTHEASTERN MISSOURI...

At 1234 PM CST, severe thunderstorms were located along a line
extending from near Bowling Green to near Warrenton to near Gerald,
moving northeast at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Washington, Troy, Union, Warrenton, Bowling Green, Louisiana, Wright
City, New Haven, Gerald, Davis, Marthasville, Jonesburg, Truesdale,
Hawk Point, Innsbrook, Eolia, Bellflower, New Hartford, Tarrants and
Beaufort.

This includes Interstate 70 in Missouri between exits 179 and 200.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM CST for northeastern
and east central Missouri.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3923 9092 3889 9096 3848 9096 3822 9137
      3870 9137 3925 9142 3952 9109
TIME...MOT...LOC 1834Z 230DEG 51KT 3929 9127 3883 9118 3843 9128 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MRM
588 
WWUS53 KLSX 221850
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1250 PM CST Wed Feb 22 2023

MOC139-163-221859-
/O.CAN.KLSX.SV.W.0007.000000T0000Z-230222T1900Z/
Montgomery MO-Pike MO-
1250 PM CST Wed Feb 22 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY COUNTY
IN EAST CENTRAL MISSOURI AND WESTERN PIKE COUNTIES IN NORTHEASTERN
MISSOURI IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CST for northeastern
and east central Missouri.

LAT...LON 3923 9092 3889 9096 3848 9096 3832 9121
      3884 9117 3923 9118
TIME...MOT...LOC 1849Z 248DEG 38KT 3924 9110 3877 9101 3837 9111 

$$

MOC071-113-219-221900-
/O.CON.KLSX.SV.W.0007.000000T0000Z-230222T1900Z/
Lincoln MO-Franklin MO-Warren MO-
1250 PM CST Wed Feb 22 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CST
FOR WESTERN LINCOLN...CENTRAL FRANKLIN AND EASTERN WARREN COUNTIES...

At 1249 PM CST, severe thunderstorms were located along a line
extending from near Eolia to near Innsbrook to near Beaufort, moving
east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Washington, Troy, Union, Warrenton, Wright City, Davis, Marthasville,
Truesdale, Hawk Point, Innsbrook, Eolia, Beaufort, Dutzow, Foristell,
Silex, Whiteside, Cave, Noser Mill, Lyon and Holstein.

This includes Interstate 70 in Missouri between exits 193 and 200.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM CST for northeastern
and east central Missouri.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3923 9092 3889 9096 3848 9096 3832 9121
      3884 9117 3923 9118
TIME...MOT...LOC 1849Z 248DEG 38KT 3924 9110 3877 9101 3837 9111 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 22, 11:31 AM CST, 27 minutes earlier.

Area forecast discussion, Feb 22, 11:31 AM CST, 27 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1131 AM CST Wed Feb 22 2023

.SHORT TERM...  (Through Late Thursday Afternoon)
Issued at 350 AM CST Wed Feb 22 2023

At the surface as of 09z this morning, a warm front located along I-
70 continues to lift slowly northward with a second warm front
lifting northward into southern MO. This second warm front is
anticipated to also lift northward into the CWA this morning,
merging with the first warm front as it becomes stationary near
northeastern MO/west-central IL. A 50+kt southwesterly LLJ ascending
over these warm fronts will continue to facilitate strong low-level
WAA and moisture transport through the CWA. Where WAA and moisture
transport have been maximized north of the warm fronts, a wave of
elevated showers and thunderstorms developed earlier near
northeastern MO/west-central IL, but has since lifted northeast.
However, additional elevated showers and thunderstorms will be
possible through mid-morning,especially along/north of the warm
fronts, where low-level WAA will be strongest. Given MUCAPE of 500
to 1000 J/kg and mid-level lapse rates of 7 to 8 C/km, small to
perhaps marginally severe hail will be possible with the deepest
convection.

As a mid-level shortwave trough ejects northeastward through the
Southern Plains and Midwest today, another round of showers and
thunderstorms is expected to develop along a Pacific front across OK
and northern TX, then traverse the CWA between mid-morning and
evening with the potential for thunderstorms to be strong to severe.
In previous forecasts, there had been concerns on the amount of
surface-based instability to be available to thunderstorms across
the warm sector. But most recent short-term guidance trends are for
relatively greater surface-based instability to be present, leading
to less conditionality and an overall greater severe thunderstorm
threat.

Upstream observations early this morning show the warm sector to the
south of the second warm front across the lower Mississippi River
Valley characterized by temps around 70 F and dewpoints in the low-
60s F, even at this early hour. There is not much reason to believe
that significant modifications would take place as the warm sector
is advected northward into the CWA through the morning, with temps
forecast to be around 70 F despite insolation heavily muted by
abundant clouds and dewpoints in the upper 50s to around 60 F.
Latest short-term model guidance indicate swaths of 250 to 500 J/kg
SBCAPE could be supported, with the only exception of the NAMnest
that still holds on to a low-level warm layer compensating SBCAPE.
With strong wind shear in place, this low-CAPE type environment
should be sufficient for at least a couple strong to severe
thunderstorms. The current expectation is for convection to be
organized into a QLCS with the potential for a couple supercells to
be embedded in or develop just ahead of the QLCS. With 40 to 50-kt
storm motion, around 50-kt 0-3 km wind shear, and 50+ kt flow only 3
kft above the surface; the main threat will be damaging winds.
However, a couple brief weak tornadoes will be possible given strong
low-level shear and the potential for QLCS mesovortex development.
ELs are expected to be relatively low, so lightning could be limited
even with severe convection. The threat for severe thunderstorms
will be greatest from 10 am to 6 pm, sweeping from west to east.

Showers and thunderstorms should quickly exit to the east this
evening. An upper-level through is anticipated to pivot across the
Central Plains tonight into Thursday morning, pushing a cold front
eastward through the CWA during that time. With deep moisture
tethered to today's mid-level shortwave trough, passage of the cold
front will likely be dry with the main impacts anticipated to be the
onset of low-level CAA and strong westerly surface winds with
pronounced post-frontal pressure rises and gradient. Increasingly
deep BL mixing facilitated by CAA and insolation after sunrise on
Thursday will also contribute to occasional wind gusts of 30 to 40,
primarily in central/northeastern MO and west-central IL from
morning into early afternoon. In addition to the breezy conditions,
temps will generally be falling 15 to 20 F through the day with high
temps occurring during the morning.

Pfahler

.LONG TERM...  (Thursday Night through Tuesday)
Issued at 350 AM CST Wed Feb 22 2023

The post-frontal airmass will be most felt Thursday night into
Friday with temps forecast to be below average. However, weak low-
level WAA is expected to ensue by Friday evening. At upper levels, a
very broad ridge will also become firmly established over the
central and eastern CONUS. Low-level WAA and an equatorward upper-
level jet streak entrance region could produce light precip across
the CWA Friday night into Saturday morning. However, there is
question to whether any precip would be measurable, given that
moisture will not be particularly abundant and ascent will be very
weak with neutral to slightly rising mid-level height tendencies.
Thereafter and through the day Sunday, predominantly dry conditions
are forecast with temps returning to above average by Sunday, thanks
to bouts of WAA.

Global model guidance are in consensus that the next opportunity for
widespread precip will take place Sunday night into Monday as an
upper-level trough, initially closed off near the Baja California
coast, is ejected eastward and traverses the central CONUS. There
are some disparities among model guidance pertaining to the exact
timing and tilt of the trough, but there is agreement that the
associated surface cyclone would track to the northwest of the CWA,
favoring precip to fall as only rain. Northward Gulf of Mexico
moisture return ahead of the trough and the potential for the trough
to take on a negative tilt suggest thunderstorms will also be
possible.

Pfahler

&&

.AVIATION...  (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 1125 AM CST Wed Feb 22 2023

Main concern through mid afternoon is an approaching line of
storms which should strengthen across east central and southeast
Missouri over the next 1-3 hours. Most likely area for severe
winds should be from the St. Louis metro terminals and points
south and southeast. Maintained wind gusts in the metro terminals
of 40 knots, but did delay things about an hour. In addition to
the wind gusts with the line, look for a brief period of reduced
visibility, to around 1SM or possibly even less. After convection
moves off, west/southwest wind gusts of 20-25 knots should be
common. Winds should slowly veer more to the northwest with time,
and increase in speed Thursday morning. Highest gusts should be at
KUIN early Thursday, with gusts around 30 knots.

Gosselin

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Feb 22, 4:15 AM CST, 7 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
415 AM CST Wed Feb 22 2023

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-231015-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
415 AM CST Wed Feb 22 2023

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Thunderstorms are likely today across the region. Some thunderstorms
will be strong to severe from mid-morning to evening with damaging
winds the primary threat. However, a couple brief, weak tornadoes are
also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a chance of thunderstorms Sunday night into early Monday
morning in portions of the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Pfahler

In the hours before

Local storm report, Feb 22, 7:31 AM CST, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
731 AM CST WED FEB 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     HAIL             1 SW TRUESDALE          38.80N 91.14W
02/22/2023  U1.00 INCH       WARREN             MO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

KD
Local storm report, Feb 22, 8:21 AM CST, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
821 AM CST WED FEB 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     HAIL             2 SSE JERSEYVILLE       39.09N 90.30W
02/22/2023  E0.70 INCH       JERSEY             IL   PUBLIC

            HAIL COVERED THE GROUND ON HIGHWAY 67 NEAR
            JERSEYVILLE.

&&

CK
Local storm report, Feb 22, 8:28 AM CST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
828 AM CST WED FEB 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     HAIL             BRUSSELS                38.95N 90.59W
02/22/2023  E0.70 INCH       CALHOUN            IL   PUBLIC

&&

CK
Local storm report, Feb 22, 8:31 AM CST, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
831 AM CST WED FEB 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     HAIL             BRUSSELS                38.95N 90.59W
02/22/2023  E0.70 INCH       CALHOUN            IL   PUBLIC

&&

CK
Local storm report, Feb 22, 8:35 AM CST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
835 AM CST WED FEB 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     HAIL             3 N DEER PLAIN          38.97N 90.54W
02/22/2023  E1.00 INCH       JERSEY             IL   PUBLIC

            HAIL THE SIZE OF THUMB NAILS, WITH SOME UP
            TO SIZE OF QUARTER.

&&

CK

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 7:18 AM CSTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren32 min
Feb 22, 7:41 AM CSTSevere Thunderstorm WarningLSXLincoln, Saint Charles34 min
Feb 22, 12:08 PM CSTSevere Thunderstorm WarningLSXCrawford, Franklin, Washington67 min
Feb 22, 12:24 PM CSTTornado WarningLSXFranklin, Saint Charles, Warren51 min
Feb 22, 12:34 PM CSTTornado WarningLSXLincoln, Montgomery, Warren56 min
Feb 22, 12:41 PM CSTSevere Thunderstorm WarningLSXLincoln, Saint Charles64 min
Feb 22, 1:03 PM CSTTornado WarningLSXSaint Charles27 min
Feb 22, 1:53 PM CSTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois52 min
Feb 22, 1:57 PM CSTSevere Thunderstorm WarningLSXSaint Charles63 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.